Controllability for Time-dependent Neutral Stochastic Functional Differential Equations with Rosenblatt Process and Impulses
- 4 Downloads
In this paper we consider the controllability of certain class of non-autonomous impulsive neutral evolution stochastic functional differential equations, with time varying delays, driven by a Rosenblatt process, in a Hilbert space. Sufficient conditions for controllability are obtained by employing a fixed point approach. A practical example is provided to illustrate the viability of the abstract result of this work.
KeywordsControllability evolution operator neutral stochastic differential equations Rosenblatt process
Unable to display preview. Download preview PDF.
- E. Lakhel, “On the controllability for neutral stochastic functional differential equations driven by a fractional Brownian motion in a Hilbert space,” Chapter 7 in Brownian Motion: Elements, Dynamics, and Applications, 2015.Google Scholar
- M. Rosenblatt, “Independence and dependence,” Proc. of the 4th Berkeley Symposium on Math. Stat., vol. 2, 4311.3, 1961.Google Scholar
- N. N. Leonenko and V. V. Ahn, “Rate of convergence to the Rosenblatt distribution for additive functionals of stochastic processes with long–range dependence,” J. Appl. Math. Stoch. Anal., vol. 14, p. 2717. 2001.Google Scholar
- Y. Ren, X. Cheng, and R. Sakthivel, “On time–dependent stochastic evolution equations driven by fractional Brownian motion in Hilbert space with finite delay,” Mathematical Methods in the Applied Sciences, 2013.Google Scholar
- A. Pazy, “Semigroups of linear operators and applications to partial differential equations,” Applied Mathematical Sciences, vol. 44, Springer–Verlag, New York, 1983.Google Scholar
- H. M. Ahmed, “Semilinear Neutral fractional neutral integro–diferential equations with monlocal conditions,” J. Theor. Proba. 28, pp. 667–680, 2015.Google Scholar